# SDR AALA202211013210

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A300*
- Aircraft serial: 6569
- Aircraft time: 24,676 hours, 9,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR ASSIST BOTTLE ACCUMULATOR PRESSURE LOW. MAINTENANCE SERVICED THE DOOR ASSIST BOTTLE PER AMM 52-10-00.
